Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 26, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 4, 2014, 8:56 AM CDT for 5 parishes in Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2014, 8:56 AM CDT (13:56 UTC)
- Expired
- Apr 4, 2014, 9:30 AM CDT
- In force
- 34 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Iberia Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 112 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 5:25 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1241 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
756 WUUS54 KLCH 041356 SVRLCH LAC001-045-055-099-113-041430- /O.NEW.KLCH.SV.W.0026.140404T1356Z-140404T1430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 856 AM CDT FRI APR 4 2014 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN IBERIA PARISH IN SOUTH CENTRAL LOUISIANA... LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA... THIS INCLUDES...SCOTT...LAFAYETTE... SOUTHERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA... THIS INCLUDES...ST. MARTINVILLE...CATAHOULA... SOUTH CENTRAL ACADIA PARISH IN SOUTHWEST LOUISIANA... NORTHEASTERN VERMILION PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...KAPLAN...ABBEVILLE... * UNTIL 930 AM CDT * AT 856 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...FROM LAFAYETTE TO 9 MILES WEST OF KAPLAN... MOVING SOUTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAURICE...BROUSSARD...MEAUX...YOUNGSVILLE...COTEAU...ACADIANA REGIONAL AIRPORT...JEFFERSON ISLAND...ERATH AND CADE PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FRIDAY MORNING FOR SOUTHWEST LOUISIANA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY AFTERNOON FOR SOUTHWESTERN LOUISIANA. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 2993 9208 3005 9254 3028 9208 3020 9149 TIME...MOT...LOC 1356Z 333DEG 15KT 3022 9203 3000 9242 $$
1 follow-up statement
043
WWUS54 KLCH 041418
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
918 AM CDT FRI APR 4 2014
LAC001-041429-
/O.CAN.KLCH.SV.W.0026.000000T0000Z-140404T1430Z/
ACADIA LA-
918 AM CDT FRI APR 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ACADIA PARISH IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
FRIDAY MORNING FOR SOUTHWEST LOUISIANA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY AFTERNOON FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 2993 9208 3003 9246 3008 9235 3012 9232
3028 9208 3020 9149
TIME...MOT...LOC 1419Z 333DEG 15KT 3020 9214 2991 9237
$$
LAC045-055-099-113-041430-
/O.CON.KLCH.SV.W.0026.000000T0000Z-140404T1430Z/
LAFAYETTE LA-VERMILION LA-IBERIA LA-ST. MARTIN LA-
918 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR SOUTHERN ST. MARTIN...NORTHWESTERN IBERIA...NORTHEASTERN
VERMILION AND SOUTHERN LAFAYETTE PARISHES...
AT 915 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS ON RADAR CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RIDGE TO 8 MILES SOUTHWEST OF KAPLAN..MOVING SOUTHEAST
AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAFAYETTE...COTEAU...ACADIANA REGIONAL AIRPORT...YOUNGSVILLE...ST.
MARTINVILLE...PARKS...MILTON...MEAUX...MAURICE...JEFFERSON ISLAND...
ERATH...CATAHOULA...CADE...BROUSSARD AND ABBEVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
FRIDAY MORNING FOR SOUTHWEST LOUISIANA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY AFTERNOON FOR
SOUTHWESTERN LOUISIANA.
&&
LAT...LON 2993 9208 3003 9246 3008 9235 3012 9232
3028 9208 3020 9149
TIME...MOT...LOC 1419Z 333DEG 15KT 3020 9214 2991 9237
$$
BRAZZELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 7:39 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 4, 7:39 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 739 AM CDT FRI APR 4 2014 .UPDATE... UPDATED ZONES TO REMOVE TEXAS FROM SEVERE THUNDERSTORM WATCH 60. RDEAL && .PREV DISCUSSION... /ISSUED 548 AM CDT FRI APR 4 2014/ DISCUSSION... SHRA/TSRA HAVE INCREASED IN INTENSITY/AREAL COVERAGE AS THE FRONT CONTINUES TO MOVE SE...NOW JUST ENTERING THE LAKES REGION OF INLAND SE TX. WITH AMPLE INSTABILITY AHEAD OF THE FRONT AND LATEST MODEL TRENDS SHOWING A BOWING FEATURE OF THIS LINE IN THE NEXT FEW HOURS HAVE PROMPTED SPC TO ISSUE AN ADDITIONAL SVR WATCH #62 FOR THE REMAINDER OF C AND SC LA. UPDATES ALREADY OUT. DML PREV DISCUSSION... /ISSUED 345 AM CDT FRI APR 4 2014/ DISCUSSION... CURRENT SFC ANALYSIS SHOWS THE COLD FRONT FINALLY MAKING PROGRESS ACROSS NE TX...WITH SHRA/TSRA BEGINNING TO FILL IN ALONG AND AHEAD OF IT. TEMPS HOLDING IN THE LOWER 70S AHEAD OF IT. FOR THE FORECAST TODAY...FRONT WILL CONTINUE SE...ALONG WITH SHRA/TSRA ENHANCEMENT AS IT MOVES THRU SE TX/C AND S LA. STILL UNDER A SLIGHT RISK FOR SVR TSRA THRU DAYBREAK...WITH DECENT INSTABILITY AHEAD OF IT. SPC NOW ISSUING A SVR WATCH 60 FOR SE TX AND PORTIONS OF SW AND C LA THRU 11 AM. OTHERWISE...HEALTHY POPS FOR THE REMAINDER OF THE MORNING...BEGINNING TO TAPER OFF THIS AFTERNOON AS THE FRONT MOVES FURTHER INTO THE GULF WITH COOLER AND SLIGHTLY DRIER AIR FILTERS BEHIND IT. WITH THE FRONT BECOMING STATIONARY ACROSS THE COASTAL WATERS .OVER-RUNNING SHRA/TSRA WILL CONTINUE OFFSHORE...WITH SKIES NOT EXPECTED TO CLEAR ACROSS OUR REGION. THE WIND PATTERN ALOFT REMAINING FROM THE WSW WILL KEEP THE DOOR OPEN FOR THE NEXT SIGNIFICANT DISTURBANCE TO BRING ANOTHER GOOD CHANCE OF SHRA/TSRA FOR SAT AFTERNOON INTO LATE SUN AS A FRONTAL WAVE/LOW DEVELOPS SAT NIGHT AND MOVES NE SUN. FOLLOWING THE EXIT OF THIS SYSTEM WILL BE THE END OF THE PRECIP AND SEASONABLE TEMPS FOR MON. MINOR SHORTWAVE MAY GENERATE A SLIGHT CHANCE OF SHRA FOR TUE...WITH NO PRECIP EXPECTED FOR WED AND THU. MARINE... CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE THIS MORNING INTO THE AFTERNOON AS A THE FRONT MOVES INTO THE AREA...AND LINGER INTO FRIDAY AS THE FRONT MOVES INTO AND THEN STALLS OVER THE COASTAL WATERS. INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS WILL COME FOR THE WEEKEND AS ANOTHER UPPER LEVEL DISTURBANCE AND SURFACE LOW AFFECTS THE COASTAL WATERS. && .PRELIMINARY POINT TEMPS/POPS... KLCH 78 56 67 56 73 / 70 10 60 70 70 KBPT 77 56 66 58 71 / 70 10 60 70 70 KAEX 76 51 67 53 67 / 70 10 60 70 70 KLFT 81 57 68 57 75 / 70 20 60 70 70 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV WWW.TWITTER.COM/NWSLAKECHARLES WWW.YOUTUBE.COM/NWSLAKECHARLES &&
Hazardous weather outlook, Apr 4, 4:15 AM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 415 AM CDT FRI APR 4 2014 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-051100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 415 AM CDT FRI APR 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT WILL AFFECT THE REGION THIS MORNING INTO THE AFTERNOON HOURS...GRADUALLY ENDING FROM NORTHWEST TO SOUTHEAST THIS EVENING. A FEW OF THESE STORMS COULD BE SEVERE WILL DAMAGING WINDS AND HAIL THE MAIN WEATHER THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER UPPER LEVEL STORM SYSTEM WILL INDUCE A FRONTAL WAVE OR LOW AND INCREASE THE CHANCES OF SHOWERS AND THUNDERSTORMS OVER THE WEEKEND...ENDING BY SUNDAY NIGHT OR EARLY MONDAY MORNING AS THE DISTURBANCE MOVES EAST. A SLIGHT CHANCE OF SHOWERS IS POSSIBLE ON TUESDAY...WITH NO PRECIPITATION EXPECTED WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.
In the hours before
Local storm report, Apr 4, 8:20 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
820 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND DMG 1 N WILDWOOD 30.53N 94.44W
04/04/2014 TYLER TX EMERGENCY MNGR
REPORT FROM EMERGENCY MANAGER OF TREES SNAPPED ON
WILDWOOD GOLF COURSE.
&&
RDEALLocal storm report, Apr 4, 8:21 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
821 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG 1 E HILLISTER 30.67N 94.36W
04/04/2014 TYLER TX EMERGENCY MNGR
REPORT FROM EMERGENCY MANAGER OF NUMEROUS TREES AND POWER
LINES DOWN.
&&
RDEALLocal storm report, Apr 4, 8:30 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
830 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM TSTM WND DMG TOPSY 30.41N 93.12W
04/04/2014 JEFFERSON DAVIS LA BROADCAST MEDIA
REPORT RELAYED FROM PUBLIC OF TREES AND POWER LINES DOWN
IN TOPSY.
&&
RDEALLocal storm report, Apr 4, 8:36 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
836 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM TSTM WND DMG 1 W IOTA 30.33N 92.51W
04/04/2014 ACADIA LA LAW ENFORCEMENT
POWERPOLES DOWN. ESTIMATED WINDS 60 MPH.
&&
FNAVEJARLocal storm report, Apr 4, 8:41 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
841 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL JENNINGS 30.22N 92.66W
04/04/2014 M0.25 INCH JEFFERSON DAVIS LA PUBLIC
PEA HAIL REPORTED
&&
FNAVEJARSpecial weather statement, Apr 4, 8:51 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
851 AM CDT FRI APR 4 2014
LAZ033-044-045-041445-
ST. LANDRY LA-LAFAYETTE LA-UPPER ST. MARTIN LA-
851 AM CDT FRI APR 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE AND ST.
MARTIN PARISHES UNTIL 945 AM CDT...
AT 846 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM MELVILLE TO CARENCRO...MOVING EAST
AT 30 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
BREAUX BRIDGE...KROTZ SPRINGS...CECILIA...HENDERSON...ATCHAFALAYA
NATIONAL WILDLIFE REFUGE AND LAKE PELBA.
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 40 TO 50 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
FRIDAY MORNING FOR SOUTHWEST LOUISIANA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY AFTERNOON FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 3020 9148 3027 9208 3078 9176 3071 9173
3056 9175 3051 9173 3050 9170 3043 9163
3039 9162 3037 9164 3026 9159 3025 9156
3024 9148 3023 9147The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 4:33 AM CDT | Severe Thunderstorm Warning | LCH | Vernon | 57 min |
| Apr 4, 5:29 AM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 61 min |
| Apr 4, 5:55 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 65 min |
| Apr 4, 6:13 AM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 62 min |
| Apr 4, 6:27 AM CDT | Special Weather Statement | LCH | Allen, Beauregard | 63 min |
| Apr 4, 6:52 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon | 68 min |
| Apr 4, 7:06 AM CDT | Special Weather Statement | LCH | Avoyelles | 39 min |
| Apr 4, 7:09 AM CDT | Tornado Warning | LCH | Evangeline, Rapides | 36 min |
| Apr 4, 7:16 AM CDT | Tornado Warning | LCH | Beauregard | 29 min |
| Apr 4, 7:46 AM CDT | Special Weather Statement | LCH | Avoyelles | 59 min |
| Apr 4, 7:49 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Lafayette, Saint Landry and 1 more | 71 min |
| Apr 4, 8:13 AM CDT | Special Marine Warning | LCH | 92 min | |
| Apr 4, 8:23 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 67 min |
| Apr 4, 8:51 AM CDT | Special Weather Statement | LCH | Saint Landry | 54 min |
| Apr 4, 9:29 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 61 min |
| Apr 4, 9:34 AM CDT | Special Marine Warning | LCH | 86 min | |
| Apr 4, 10:16 AM CDT | Special Weather Statement | LCH | Saint Martin, St. Mary, Vermilion | 59 min |
| Apr 4, 11:30 AM CDT | Special Marine Warning | LCH | 45 min | |
| Apr 4, 11:31 AM CDT | Special Weather Statement | LCH | St. Mary | 44 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.